# SDR CA050318004

- Difficulty date: March 17, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 13,331 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST712ACA
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION, CYLINDER NR 4 WAS FOUND TO HAVE A LARGE CRACK FROM THE EXHAUST VALVE TO THE UPPER SPARK PLUG HOLE.  CYLINDER ASSY REMOVED AND REPLACED WITH NEW ECI CYLINDER ASSY OF SAME PART NR.
